I’m taking art slot commissions for 2 hours (100$) of whatever art you want. Inks, comics, color, pinups, sketches, sequences, whatever! No scat/watersports/underage/extreme vore, G- XXX
11pm – 1am EST
10 – Midnight EST
2 Hours = 100$
4 hours = 200$
You can buy more than one slot, first come first served. Payment via paypal. Email me at firstname.lastname@example.org with your TIME SLOT your SUBJECT LINE.
Streaming backlog will be addressed Monday – Thurs. This weekend is only to try to get my rent and bills tackled.
I’m doing much better each day than the days previous – So far 9 days without my meds… and it’s been torturous. It’s been so painful, emotionally and psychologically exhausting – it was easier to get off the narcotics/opiates I had for pain, withdrawals and all, than to deal with these withdrawals. Apparently I have a special syndrome due to these meds, oh boy! It’s called: Cymbalta Discontinuation Syndrome
It’s literally the worst thing that’s happened to me, in my life. Ever. That’s coming from someone who couldn’t fucking walk for days and weeks at a time, other than getting dragged to the bathroom… and who’s had her dad/best friend die suddenly, a shitty ass family, a non-existent mother, depression, anxiety, and chronic overwhelming pain from arthritis… and lots of other fun stuff. I would rather be in a traumatic car accident, have my dad die again on me, or lose a limb than ever go through this shit again. It is so horrific – I’m going to update my doctor and just tell her she seriously needs to send in something to the FDA… She wasn’t the prescribing physician, but she did help me taper down from higher doses and get to THIS point, where I could at least TRY to wean off it. It’s still horrific.
I woke up sobbing in agony the other night, psycho nightmares about having shards of glass in my skin and body – and I felt it all… I was in so much pain I grabbed my boyfriend’s arm in my sleep and started to cry out. He had to hold onto me for about 20 minutes, of hot flashes and tremors, freezing cold extremities, cold sweat, and the pain in my limbs and body until it passed.
My most common symptoms of withdrawal are just nonstop vertigo/dizzy/spinning rooms, migraines, hot melting eyeballs and hot flashes.
It’s getting better, but it’s not great – but at least now I can function a little bit. Gotta keep getting better, day by day.